ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i10.90
pages 67-74

One Approach to Automated Proof of Mathematical Assertions

Anatoliy I. Degtyarev
Liverpool University, Great Britain
Alexander V. Lyaletski
Kyiv National Taras Shevchenko University, Ukraine
Marina K. Morokhovets
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

We describe the method of theorems proofs search in evironment of an all-in-one mathematical text. The approach is based on the sequential logical calculus of the first order. It contains formal analogues of such natural methods of proofs search as expanding of definitions and application of auxiliary statements or lemmas.


Articles with similar content:

Suboptimal Control: HL-algorithm for Solution of Stabilization Problem
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
V. N. Afanasiev, A. N. Danilina, C. C. Gracheva
Compromise Decisions. System Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Albert N. Voronin
Expanding Control Potential by New Means of Representation and Processing of Knowledge
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Stanislav N. Vassilyev
Assessment of Accuracy in the Process of Adjustment of the Identification Matrix
Journal of Automation and Information Sciences, Vol.47, 2015, issue 7
Vyacheslav A. Rusanov , Anatoliy V. Lakeyev , Yuriy E. Linke , Vsevolod A. Voronov
ON THE FLOW AND THERMAL CHARACTERISTICS OF MAGNETOHYDRODYNAMIC MICROPOLAR FLUID IN A CHANNEL WITH EXPANDING OR CONTRACTING WALLS
Journal of Porous Media, Vol.22, 2019, issue 2
Maera Ghaffar, Asia Yasmin, Muhammad Ashraf, Kashif Ali